Couldn't find what you looking for?

TRY OUR SEARCH!


I spent hours with my gynaecologist trying to decide on the best bcp for me. After all possible tests she decided to prescribe me Kariva as she believed it would also solve my skin problems. Kariva is to be taken on the first day of your period and that is what I did. My period was over and I experienced mild difficulties concerning mood changes, but nothing dramatic. On the 19th day of the beginning of the treatment I started bleeding again. And I’m not sure if it is my period again (my periods were always right on time) or something else got disturbed by the pill. I just can’t believe it - I just began bcp treatment, for the first time in my life, and now I’m experiencing bleeding. Is this the usual problem with the pill? Is there anyone with the same problem?

Loading...


As the time goes by you will get acquainted with numerous and various ugly sides of bcp. Any bcp. They all cause something. Mine would be surprisingly good if there weren’t that awful bleeding. At first I was afraid and tried to calculate if I missed a pill. One month I even thought it might be a miscarriage caused by the pill (stupid!). However, I went to see my doctor after the first bleeding (it was during the second month of the treatment) and she said that it was just one of the side effects. After five months with “double period” I finally got used to the chemicals and don’t have the bleeding any more. You will get used to that, it is your first month and your body needs some time to accept the imposed hormonal changes. It will stop eventually, and if it doesn’t you can always change the pill. But as I said - they all cause something.
Reply

Loading...